Title: Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials
Authors: Boelen, Lies ×
Van Assche, Walter #
Issue Date: Apr-2010
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:138 issue:4 pages:1317-1331
Abstract: We consider two semiclassical extensions of the Laguerre weight and their associated sets of orthogonal polynomials. These polynomials satisfy a three-term recurrence relation. We show that the coefficients appearing in this relation satisfy discrete Painlevé equations.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science